Quelles tuiles ! (Pavages apériodiques du plan et automates bidimensionnels)
Journal de Théorie des Nombres de Bordeaux, Volume 1 (1989) no. 1, pp. 1-26.

Since the recent discovery of “quasicrystals” and of their relationships with the Penrose tilings, the aperiodic tilings of the plane have been studied again by several authors. We show in this paper that the regular Robinson tiling of the plane is generated by a two-dimensional finite automaton ; moreover this tiling is a 2-D generalization of the paperfolding sequence.

La récente découverte des “quasicristaux” et leurs liens avec les pavages de Penrose ont entraîné un regain d'intérêt pour les pavages apériodiques du plan. Nous montrons ici que le pavage régulier de Robinson est engendré par un automate fini bidimensionnel, et qu'il donne une généralisation à deux dimensions du pliage de papier.

DOI: 10.5802/jtnb.1
Classification: 10A99,  68D20
Keywords: pavages de Robinson, automates finis bidimensionnels
@article{JTNB_1989__1_1_1_0,
     author = {Olivier Salon},
     title = {Quelles tuiles ! {(Pavages} ap\'eriodiques du plan et automates bidimensionnels)},
     journal = {Journal de Th\'eorie des Nombres de Bordeaux},
     pages = {1--26},
     publisher = {Universit\'e Bordeaux I},
     volume = {1},
     number = {1},
     year = {1989},
     doi = {10.5802/jtnb.1},
     zbl = {0726.11020},
     mrnumber = {1050262},
     language = {fr},
     url = {https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1/}
}
TY  - JOUR
TI  - Quelles tuiles ! (Pavages apériodiques du plan et automates bidimensionnels)
JO  - Journal de Théorie des Nombres de Bordeaux
PY  - 1989
DA  - 1989///
SP  - 1
EP  - 26
VL  - 1
IS  - 1
PB  - Université Bordeaux I
UR  - https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1/
UR  - https://zbmath.org/?q=an%3A0726.11020
UR  - https://www.ams.org/mathscinet-getitem?mr=1050262
UR  - https://doi.org/10.5802/jtnb.1
DO  - 10.5802/jtnb.1
LA  - fr
ID  - JTNB_1989__1_1_1_0
ER  - 
%0 Journal Article
%T Quelles tuiles ! (Pavages apériodiques du plan et automates bidimensionnels)
%J Journal de Théorie des Nombres de Bordeaux
%D 1989
%P 1-26
%V 1
%N 1
%I Université Bordeaux I
%U https://doi.org/10.5802/jtnb.1
%R 10.5802/jtnb.1
%G fr
%F JTNB_1989__1_1_1_0
Olivier Salon. Quelles tuiles ! (Pavages apériodiques du plan et automates bidimensionnels). Journal de Théorie des Nombres de Bordeaux, Volume 1 (1989) no. 1, pp. 1-26. doi : 10.5802/jtnb.1. https://jtnb.centre-mersenne.org/articles/10.5802/jtnb.1/

[Al-Sa] J.-P. Allouche, O. Salon, Quasiperiodic tilings and finite automata. preprint

[Be] M. Berger,, Géométrie, Cédic/Fernand Nathan, Tome I (1977), 33-43. | Zbl: 0382.51011

[B1-MF] A. Blanchard et M. Mendes France, Symétrie et transcendance, Bull. Sci. Math. 106 (1982), 325-335. | MR: 680277 | Zbl: 0492.10027

[C-K-MF-R] G. Christol, T. Kamae, M. Mendes France et G. Rauzy, Suites algébriques, automates et substitutions, Bull. Soc. Math. France 108 (1980), 401-419. | Numdam | MR: 614317 | Zbl: 0472.10035

[Co] A. Cobham, Uniform tag sequences, Mathem. Syst. Theory 6 (1972), 164-192. | MR: 457011 | Zbl: 0253.02029

[Gr-Sh] B. Grunbaum et G.C. Shephard, Tilings and patterns, W.H. Freeman and Company New-York (1987). | MR: 857454 | Zbl: 0601.05001

[Pe] R. Penrose, The role of aesthetics in pure and applied mathematical research, Bull. Inst. Math. Appl. 10 (1974), 266-271.

[S] D. Schechtman, Quasiperiodic crystals - Experimental evidence, Journal de Physique, Colloque C3 Supplément au n° 7, Tome 47. juillet 1986

[S-B-G-C] D. Schechtman, I.A. Blech, D. Gratias et J.W. Cahn, Physical Review Letters, n° 20 53 (1984), 1951-1953.

[Sa] O. Salon, Suites automatiques à multi-indices" Séminaire de Théorie des Nombres de Bordeaux (1986- 1987). exposé n° 4. | Zbl: 0653.10049

[Vo] H. Voderberg, Zur Zerlegung eines ebenen Bereiches in kongruente Bereiche in Form einer Spirale, Jber. dtsch. Math. Ver., 46 (1936), 229-231. et aussi 46, (1937), 159-160. | JFM: 63.1183.05

Cited by Sources: